Previous |  Up |  Next


Title: Antiproximinal ѕets in Banach ѕpaces (English)
Author: Cobzas, S.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 40
Issue: 2
Year: 1999
Pages: 43-52
Category: math
MSC: 46B20
idZBL: Zbl 1010.46015
idMR: MR1751540
Date available: 2012-10-06T01:28:55Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_040-1999-2_6.pdf 492.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo